PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register

Journal Homepage Image

Quaestiones Mathematicae is devoted to research articles from a wide range of mathematical areas. Longer expository papers of exceptional quality are also considered. Published in English, the journal receives contributions from authors around the globe and serves as an important reference source for anyone interested in mathematics.

Read more about the journal here


Vol 41, No 3 (2018)

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Optimal blow up rate for the constants of Khinchin type inequalities EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Daniel Pellegrino, Djair Santos, Joedsen Santos 303-318
A Lattice-Theoretic approach to arbitrary real functions on frames EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Imanol Mozo Carollo 319-347
Arzela-Ascoli Theorum via the Wallman compactification EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Mateusz Krukowski 349-357
The Tensor product of ƒ-algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Youssef Azouzi, Mohamed Amine Ben Amor, Jamel Jaber 359-369
Frolik decompositions for lattice-ordered groups EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Gerard Buskes, R.H. Redfield 371-407
Solutions of Quasi-Geostrophic turbulence in multi-layered configurations EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S. Jamal 409-421
On some parallelism between complete regularity and zero-dimensionality EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Oghenetega Ighedo, Martin M. Mugochi 423-435
Curious congruences related to the Bell polynomials EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Abdelkader Benyattou, Miloud Mihoubi 437-448


ISSN: 1727-933X
AJOL African Journals Online